# SDR CA110112007

- Difficulty date: January 9, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Snias AS332L
- Aircraft time: 20,415 hours
- Engine: Tmeca MAKILA1A
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windscreen
- Part number: 704A315100
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INFLIGHT CRACKING OF OUTER LAYER.  RETURN TO BASE.
